# SDR VQI2017F00052

- Difficulty date: November 18, 2016
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 5034
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Condition: Failed
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED AN ACRID ELECTRICAL SMELL IN THE FLIGHT DECK ON FINAL.  UPON ARRIVAL IN ORD MX TECHNICIANS ACCOMPLISHED TSM TASK 055000810831A AND FOUND THE SOURCE OF THE SMELL TO BE COMING FROM THE AVIONICS BLOWER FAN.  DUE TO NO PARTS IN ORD BLOWER FAN WAS PLACED ON MEL 21260101, BLOWER FAN WAS DEACTIVATED.  SFO TECHNICIANS R&R THE BLOWER FAN IAW AMM212651.
